Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


lichenplanis
Jul 25, 2005

I have looked every where and talked with several doctors. No solid answers. Yes I did, one; "possible iron over-load. Please help me! What is lichenplanis, where does it come from and how to rid the scarring from it? Are there any natural herbs that cure this monster or is there a cure?

Thank you.

Thank you.

Response from Dr. Henry

What is your HIV status and which HIV drugs are you taking. I need to know at least those details in order to comment on lichen planus in the setting of HIV (this forum is exclusively for side effects related to HIV therapy). KH



Previous
Ask to delete a question already
Next
loss of weight

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement